BibTeX record journals/mlq/HerzogO76

download as .bib file

@article{DBLP:journals/mlq/HerzogO76,
  author    = {Thomas Herzog and
               James C. Owings Jr.},
  title     = {The Inequivalence of Two Well-Known Notions of Randomness for Binary
               Sequences},
  journal   = {Math. Log. Q.},
  volume    = {22},
  number    = {1},
  pages     = {385--389},
  year      = {1976},
  url       = {https://doi.org/10.1002/malq.19760220147},
  doi       = {10.1002/malq.19760220147},
  timestamp = {Wed, 17 May 2017 14:25:50 +0200},
  biburl    = {https://dblp.org/rec/journals/mlq/HerzogO76.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics